# SDR 2011FA0000326

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: General aviation
- Aircraft: N180HM
- Make and model: Piagio P180
- Aircraft serial: 1043
- Aircraft time: 3,489 hours, 2,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF EXHAUST IN COCKPIT,  RAN BOTH ENGINES FOR HRS, OPS CHECK ENVIROMENTAL SYSTEM, PERFORMED MAINTENANCE VERIFICATION FLIGHT, COULD NOT DUPLICATE, NO ODORS NOTED.
